Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is it possible to get pregnant if I had intercourse using the withdrawal method and if my periods are delayed ?

im started to take a pills in june 15 first day of my mEnstrUation but it lAST ONLY FOR 7 DAYS THEN I STOP.. AND WE HAVE SEX IN JUNE 18 & 20.. AND JULY 3& 4.. BUT WE USED WITHDRAWAL METHOD IS IT POSSIBLE IM GETTING PREGNANT .. nOW I TRY TO HAVE PREGTEST BUT ITS NEGATIVE UNTIL NOW MY PERIOD IS DELAYED .. IS IT POSSIBLE I AM PREGNANT?
Asked On : Tue, 19 Jul 2011
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
hi
ya ,there is chance of pregnancy as withdrawal method has high failure rate.
precum also contain sperm and capable to conceive
u need to do hcg test to confirm the result
better to consult gynecologist
Answered: Tue, 19 Jul 2011
I find this answer helpful
  User's Response
hI
THERE ARE CHANCES OF PREGNANCY AS YOU HAVE CONTACT ON OVULATION PERIOD, WHETHER YOU USED WITHRAWAL METHOD FEW AMOUNT IS ENOUGH BECOUSE IT CONTAIONS LACKS OF SPERMS.
DO YOUR TEST AGAIN. dO USG ALSO.
Answered: Tue, 19 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor